# SDR CA081021005

- Difficulty date: October 20, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,228 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ROTOR SPEED HUNTING IN CRUISE SO THE GOVERNOR WAS REMOVED TO CLEAN THE ORIFICES. ONCE REMOVED IT WAS NOTICED THAT THE EPOXY BOND ON THE END OF THE DRIVESHAFT WAS MISSING AND THE SPLINE DRIVE WAS LOOSE ON THE GOVERNOR DRIVESHAFT. IF LEFT THIS WOULD LIKELY TURN INTO WHAT WAS REPORTED IN SDR 20071015004 AND COULD LEAD TO AN ENGINE DECEL OR SHUT DOWN.
